Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

The sizes of the classes of $H^{(N)}$-sets

Tom 226 / 2014

Václav Vlasák Fundamenta Mathematicae 226 (2014), 201-220 MSC: 43A46, 42A63. DOI: 10.4064/fm226-3-1

Streszczenie

The class of $H^{(N)}$-sets forms an important subclass of the class of sets of uniqueness for trigonometric series. We investigate the size of this class which is reflected by the family of measures (called polar) annihilating all sets from the class. The main aim of this paper is to answer in the negative a question stated by Lyons, whether the polars of the classes of $H^{(N)}$-sets are the same for all $N\in \mathbb {N}$. To prove our result we also present a new description of $H^{(N)}$-sets.

Autorzy

  • Václav VlasákFaculty of Mathematics and Physics
    Charles University
    Sokolovská 83
    186 75 Praha 8, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek